CSpace
多滞量线性微分方程系统的数值收敛性分析
甘四清1; 张诚坚2
2000
Source Publication高等学校计算数学学报
ISSN1000-081X
Volume022Issue:002Pages:111
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42128
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.华中科技大学
Recommended Citation
GB/T 7714
甘四清,张诚坚. 多滞量线性微分方程系统的数值收敛性分析[J]. 高等学校计算数学学报,2000,022(002):111.
APA 甘四清,&张诚坚.(2000).多滞量线性微分方程系统的数值收敛性分析.高等学校计算数学学报,022(002),111.
MLA 甘四清,et al."多滞量线性微分方程系统的数值收敛性分析".高等学校计算数学学报 022.002(2000):111.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[甘四清]'s Articles
[张诚坚]'s Articles
Baidu academic
Similar articles in Baidu academic
[甘四清]'s Articles
[张诚坚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[甘四清]'s Articles
[张诚坚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.